# SDR SWIA2020040750025

- Difficulty date: March 2, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT PAX DOOR AFT WEB STIFFENER  PN 601R317721-1   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED PAX DOOR AFT WEB STIFFENER.  REF CRJ 200 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
